# SDR ZZDA2011432

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR GRILL SUPPORT, STA 208, RBL 56, CORROSION.  ACCOMPLISHED AIR GRILL SUPPORT DOUBLER REPAIR PER B717 SRM 51-70-11.
